# SDR DALA2023062205061

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM LOCATED BTW 0 TO -Y450 FR75 TO FR78 AT AFT GALLEY AREA (SSI 534159-01-2) . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y381 AND INSTALLED BRACKETS (3 EA) LOC. BTW FR75 TO FR78 AT AFT GALLEY AREA AS PER A330 SRM 51-72-11-911-001 AND DWG F53478040. (LP 2828010)
